# SDR USAA040351

- Difficulty date: July 21, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 50,302 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL STIFFENER CORRODED 1 INCH BY 2 INCH AREA, BS 1016 ABOVE AND BETWEEN STRINGER 27R AND 27L.  (M)
